# SDR DALA2024010200009

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 71,832 hours, 33,427 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURNED ON APU IN DCA AND BOTH FO AND CPT IMMEDIATELY SMELLED " STRONG DIRTY SOCK SMELL".  T/S PER TASK CARD 0550-2002. INSP APU COMPT WITH UV BLACKLIGHT. NO EVIDENCE OF OIL OR HYD FLUID INGESTION FOUND. FOUND DEICE FLUID AT APU INLET. REMOVED APU LOAD CONTROL VALVE PER A320 AMM 49-51-51. INSPECTED BLEED DUCTS INTERNALLY - NO CONTAMINATION FOUND. REINSTALLED APU LOAD CONTROL VALVE. CLEANED RESIDUAL DEICE FLUID FROM APU INLET. RAN ENG 1 AND ENG 2 WITH BLEEDS OPERATING BOTH PACKS. STARTED APU AND WITH BLEED ON, SMELLED " DIRTY SOCK" SMELL - SMELL CLEARED AFTER ONE MINUTE. REPEATED LAST STEP AFTER 10 MIN - NO SMELL NOTED. PERFORMED TASK CARD 2100-2005 FROM STEP 1 TO STEP 5. CONTINUED TASK CARD 2100-2005 STEPS 6 TO STEP 11, C/W TASK CARD 2100 FROM STEP 12 THROUGH 34. ALL TASKS C/W. NO SMELL OR CONTAMINATION NOTED. (LP: 4351467)
